A note on NTU-convexity

Research output: Contribution to journalArticleScientificpeer-review

297 Downloads (Pure)
Original languageEnglish
Pages (from-to)29-37
Number of pages8
JournalInternational Journal of Game Theory
Volume31
Issue number1
Publication statusPublished - 2002

Cite this

@article{c8e46ca9db924579b7934b0f4852a3c2,
title = "A note on NTU-convexity",
author = "R.L.P. Hendrickx and P.E.M. Borm and J.B. Timmer",
note = "DP 00108 Pagination: 8",
year = "2002",
language = "English",
volume = "31",
pages = "29--37",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",
number = "1",

}

A note on NTU-convexity. / Hendrickx, R.L.P.; Borm, P.E.M.; Timmer, J.B.

In: International Journal of Game Theory, Vol. 31, No. 1, 2002, p. 29-37.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A note on NTU-convexity

AU - Hendrickx, R.L.P.

AU - Borm, P.E.M.

AU - Timmer, J.B.

N1 - DP 00108 Pagination: 8

PY - 2002

Y1 - 2002

M3 - Article

VL - 31

SP - 29

EP - 37

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

IS - 1

ER -